# SDR ASAA2013061795221

- Difficulty date: June 17, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655484225
- Condition: Bent
- Location: Bs 1005-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT FWD SKATE ANGLE BENT (SHORT ONE).  REMOVED DAMAGED SKATE ANGLE, FABRICATED, ALODINED, PRIMED, TOPCOATED AND INSTALLED NEW SKAT ANGLE IAW DWG 65-54842, SRM 51-40-02, 51-40-05, AMM 51-21-21-307-014, 51-21-99-307-022.
